Jun 6, 2006
I am currently taking epivir, viread and sustiva. I am undetectable and I feel great. I am thinking about changing my regimen from epivir and viread to truvada, howver I am afraid. Do you think this is a wise thing to do? Thank you for your time to answer my question.
| Response from Dr. Young
Thanks for your post.
There shouldn't be any real issue with simplification of your regimen to tenofovir/FTC (Truvada) from tenofovir (Viread)+ 3TC (Epivir). Both FTC and 3TC are quite similar in side effect profiles, though FTC can cause slight increase in the pigmentation of the hands (rarely).
The switch would decrease your pill burden and copayments by one-- perhaps of some benefit to you.
Worst off, if you should develop new side effects, you can simply switch back to the original combo.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- How Much Damage Does Chlamydia Cause At 6 Months?
- Why Can't U Use Douche If You Have A Std?
- Brief Receptive Anal With Condom No Ejaculation
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.